# SDR ASAA20180815738

- Difficulty date: August 11, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 41,976 hours, 12,405 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17TC92
- Condition: Failed
- Location: Nr 1 Hf Comm
- Part time: 32,463 hours, 9,638 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CANNOT TRANSMIT OR RECEIVE ON THE NR 1 OR 2 HF COMMS,  WILL GET SIDE TONE ON INITIAL HF FREQ CHANGE.  ACFT GROUNDED.   VERIFIED CONNECTORS D8517 AND D345B AT E8-1 SHELF SECURE. PERFORMED HF 1 TRANSCEIVER BITE IAW FIM 23-11, TASK 801. BITE FAILED WITH KEYLOGGER LIGHT STAYING OFF DURING BITE.  REMOVED AND REPLACED THE NR 1 HF TRANSCEIVER IAW AMM 23-11-21. BITE TEST PASSED.
